# SDR UPS205024

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LEFT WING OUTBOARD MAIN FLAP BRACKET ON OUTBOARD EDGE IS CRACKED.  REMOVED CRACKED BRACKET FROM O/B EDGE OF L/W O/B MAIN FLAP, FABRICATED NEW BRACKET AND INSTALLED.  ALL WORK DONE PER SRM 51-30-01, 51-40-02, 51-20-01, AND MM 51-20-10.
